Migraleve Complete (16 Pink & 8 Yellow Tablets) (24 Tablets) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
Aciclovir cream
Aciclovir tablets
See more

Filters

Clear

Price range

£
£
Search
Migraleve Complete (16 Pink & 8 Yellow Tablets)  (24 Tablets)

Migraleve Complete (16 Pink & 8 Yellow Tablets) (24 Tablets)

Coming soon
Total: £11.71
Decrease
1
Increase

Product summary

For the short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

There are two types of Migraleve tablet available:

  • Migraleve Pink
  • Migraleve Yellow

They are available separately or together in one pack.

  • Migraleve Pink tablets contain paracetamol and codeine, which ease pain and buclizine, which helps relieve nausea and vomiting.
  • The Pink tablets, therefore, treat all the symptoms of migraine: if taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.
  • Migraleve Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms.
  • They should always be taken after the first dose of Migraleve Pink tablets.

Codeine can be used in children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

This product contains codeine. Codeine belongs to a group of medicines called opioid analgesics, which act to relieve pain.

Migraleve also contains paracetamol, another analgesic to relieve pain.

Dosage instructions

Children 12–15 years:

  • Swallow ONE Migraleve Pink tablet at the first sign of a migraine attack.
  • If the migraine persists, then take ONE Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours.
  • Do not take more than FOUR tablets (ONE pink and THREE yellow) in a 24-hour period.
  • If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Adults and children 16 years and over:

  • Swallow TWO Migraleve Pink tablets at the first sign of a migraine attack.
  • If the migraine persists, then take TWO Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.
  • Do not take more than EIGHT tablets (TWO pink and SIX yellow) in a 24-hour period.
  • If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Ingredients

Migraleve Pink

  • The active ingredients in each MIGRALEVE® Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.
  • Other ingredients are magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

Migraleve Yellow

  • The active ingredients in each MIGRALEVE® Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg.
  • Other ingredients are magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

Warnings and restrictions

If you are pregnant, ask your doctor or pharmacist for advice before taking this medicine.

Do not take codeine while you are breastfeeding. Codeine and morphine pass into breast milk.

Special warnings about drowsiness:

The medicine can affect your ability to drive as it may make you sleepy or dizzy.

Do not drive while taking this medicine until you know how it affects you.

It is an offence to drive if this medicine affects your ability to drive.

However, you would not be committing an offence if:

  • the medicine has been prescribed to treat a medical or dental problem, and
  • you have taken it according to the instructions given by the prescriber or in the information provided with the medicine, and
  • it was not affecting your ability to drive safely.

Talk to your doctor or pharmacist:

  • if you suffer from liver or kidney disease
  • if you suffer from alcoholic liver disease or alcohol dependence
  • if you are taking any other medicines
  • if you have closed-angle glaucoma (increased pressure in the eye)
  • if you have difficulty passing water or are unable to pass water
  • if you have prostate disease
  • if you suffer from fits
  • if you suffer from asthma, breathing problems or other lung diseases.

Do not use this medicine:

  • unless your migraines have been diagnosed by a doctor
  • if you have taken any other painkillers in the last four hours
  • if you are allergic to paracetamol, codeine or buclizine or any of the other ingredients of this medicine (listed in Section 6 of the patient information leaflet).
  • if you are taking other medicines containing paracetamol
  • in children under 12 years of age
  • in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids for obstructive sleep apnoea syndrome
  • if you have recently developed shallow breathing
  • if your bowel is obstructed or does not work properly
  • if you have a head injury or raised pressure in your skull (may cause painful eyes, change in vision or headache behind the eyes)
  • if you know that you metabolise codeine into morphine very rapidly
  • if you are breastfeeding

If any of these apply to you, speak to your doctor or pharmacist.

Taking other medicines

Talk to your doctor or pharmacist if you are taking any other medicines, including:

  • metoclopramide or domperidone (used to treat nausea and vomiting)
  • cholestyramine (used to treat high cholesterol)
  • if you are taking or have taken in the last two weeks, Monoamine Oxidase Inhibitors (MAOIs such as moclobemide, phenelzine, tranylcypromine or selegiline) for depression or other conditions
  • anticoagulants (drugs that thin the blood, such as warfarin)
  • anticonvulsants such as carbamazepine, phenytoin, fosphenytoin, phenobarbital or primidone (used to treat epilepsy)
  • antimuscarinic drugs e.g. atropine (a drug given prior to surgery and for some eye and bowel conditions)
  • drugs affecting the brain: drugs used to decrease anxiety or to help you sleep e.g. benzodiazepines or barbiturates
  • antidepressants e.g. tricyclic antidepressants
  • drugs used for mental conditions causing delusions or hallucinations e.g. phenothiazines
  • general anaesthetics
  • muscle relaxants
  • other painkillers containing paracetamol or codeine or products similar to codeine e.g. tramadol, morphine

If you are not sure about the medicine you are taking, show the bottle or pack to your pharmacist.

Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe